Open Journal of Discrete Mathematics

Vol.8 No.1(2018), Paper ID 81695, 7 pages

DOI:10.4236/ojdm.2018.81002

 

The Facets of the Bases Polytope of a Matroid and Two Consequences

 

Brahim Chaourar

 

Department of Mathematics and Statistics, Al Imam Mohamed Ibn Saud University (IMSIU), Riyadh, Saudi Arabia

 

Copyright © 2018 Brahim Chaourar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chaourar, B. (2018) The Facets of the Bases Polytope of a Matroid and Two Consequences. Open Journal of Discrete Mathematics, 8, 14-20. doi: 10.4236/ojdm.2018.81002.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.